# SDR 2012FA0000628

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N70465
- Make and model: Dhav DHC6
- Aircraft serial: 554
- Engine: Pwa PT6A34
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stud
- Condition: Sheared
- Location: Nlg Steering
- Part time: 28,512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ASSEMBLY REMOVED FOR A SCHEDULED INSPECTION.  A STUD THAT IS PART OF THE STEERING COLUMN WAS FOUND SHEARED.
